MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a perforation in the proximal left anterior descending coronary artery.The patient presented with a non-st elevated myocardial infarction.An unspecified 6f sheath and non-abbott guide catheter were used with a non-abbott guide wire and a non-abbott atherectomy catheter.Unspecified 2.5x12mm and 3x12mm nc balloons were used for pre-dilatation, and a 2.5x38mm non-abbott stent was used but failed to cross.After further dilatation using the 3x12 nc balloon, a perforation was noted, so the same balloon was used as treatment.The patient became hypotensive and bradycardic, so pericardiocentesis was performed.The graftmaster was quickly prepped and inserted.It was during the failure to cross attempts that they realized the perforation was already sealed from the previous balloon treatment.The graftmaster was removed without issue.The patient was then sent to surgery as thrombus, unrelated to the graftmaster, was noted but with good flow, and there were other procedural complications.An unspecified intra-aortic balloon pump was used with an 8f sheath.In the opinion of the physician, the use of this graftmaster did not cause or contribute to complications or adverse events in any way.There were no adverse patient sequelae and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10868909
Report Number2024168-2020-09734
Device Sequence Number16965323
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number1012581-26
Device Catalogue Number1012581-26
Device Lot Number9032941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F SHEATH; CLS 3.5 GUIDE CATHETER; VIPER GUIDE WIRE
Patient Age83 YR